# SDR N6WA2024082802

- Difficulty date: August 27, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N501GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10005
- Aircraft time: 46,710 hours, 37,054 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

O/B SPOILERONS AND O/B FLT SPOILERS CAUTION MESSAGE DISPLAYED INFLIGHT.  AS PER GUIDANCE WITH MXC PERFORMED FCOM 2 CH 10 RESET. MESSAGE NO LONGER APPEARS.
